Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("62H05")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 276

  • Page / 12

Export

Selection :

  • and

Comparison and integration of subspaces from a biplot perspectiveMARTIN-RODRIGUEZ, Jesus; GALINDO-VILLARDON, Ma. Purificacion; VICENTE-VILLARDON, José L et al.Journal of statistical planning and inference. 2002, Vol 102, Num 2, pp 411-423, issn 0378-3758Article

Rectangular Patchwork for Bivariate Copulas and Tail DependenceDURANTE, Fabrizio; SAMINGER-PLATZ, Susanne; SARKOCI, Peter et al.Communications in statistics. Theory and methods. 2009, Vol 38, Num 13-15, pp 2515-2527, issn 0361-0926, 13 p.Article

The Pickands representation of survival Marshall-Olkin copulasMAI, Jan-Frederik; SCHERER, Matthias.Statistics & probability letters. 2010, Vol 80, Num 5-6, pp 357-360, issn 0167-7152, 4 p.Article

Constructing Copulas with Given Diagonal and Opposite Diagonal SectionsDE BAETS, Bernard; DE MEYER, Hans; UBEDA-FLORES, Manuel et al.Communications in statistics. Theory and methods. 2011, Vol 40, Num 4-6, pp 828-843, issn 0361-0926, 16 p.Article

A new family of trivariate proper quasi-copulasUBEDA-FLORES, Manuel.Kybernetika. 2007, Vol 43, Num 1, pp 75-85, issn 0023-5954, 11 p.Article

Copulas with given values on a horizontal and a vertical sectionDURANTE, Fabrizio; KOLESAROVA, Anna; MESIAR, Radko et al.Kybernetika. 2007, Vol 43, Num 2, pp 209-220, issn 0023-5954, 12 p.Conference Paper

Upper limits for criteria for tests of dimensionality under elliptical populationsYOSHIDA, Kiyotaka; IMAI, Hideyuki; SATO, Yoshiharu et al.Communications in statistics. Theory and methods. 2004, Vol 33, Num 11-12, pp 2799-2816, issn 0361-0926, 18 p.Article

Sklar's theorem obtained via regularization techniquesDURANTE, Fabrizio; FERNANDEZ-SANCHEZ, Juan; SEMPI, Carlo et al.Nonlinear analysis. 2012, Vol 75, Num 2, pp 769-774, issn 0362-546X, 6 p.Article

UNIVARIATE CONDITIONING OF COPULASMESIAR, Radko; JAGR, Vladimir; JURANOVA, Monika et al.Kybernetika. 2008, Vol 44, Num 6, pp 807-816, issn 0023-5954, 10 p.Article

Multivariate copulas, quasi-copulas and latticesFERNANDEZ-SANCHEZ, Juan; NELSEN, Roger B; UBEDA-FLORES, Manuel et al.Statistics & probability letters. 2011, Vol 81, Num 9, pp 1365-1369, issn 0167-7152, 5 p.Article

A generalization of Hoeffding's lemma, and a new class of covariance inequalitiesBEARE, Brendan K.Statistics & probability letters. 2009, Vol 79, Num 5, pp 637-642, issn 0167-7152, 6 p.Article

Causality and causal Models : A conceptual perspectiveFROSINI, Benito V.International statistical review. 2006, Vol 74, Num 3, pp 305-334, issn 0306-7734, 30 p.Article

Exact computation of bivariate projection depth and the Stahel―Donoho estimatorYIJUN ZUO; SHAOYONG LAI.Computational statistics & data analysis. 2011, Vol 55, Num 3, pp 1173-1179, issn 0167-9473, 7 p.Article

SYMMETRIES OF RANDOM DISCRETE COPULASERDELY, Arturo; GONZALEZ-BARRIOS, José M; NELSEN, Roger B et al.Kybernetika. 2008, Vol 44, Num 6, pp 846-863, issn 0023-5954, 18 p.Article

Multivariate shuffles and approximation of copulasDURANTE, Fabrizio; FERNANDEZ-SANCHEZ, Juan.Statistics & probability letters. 2010, Vol 80, Num 23-24, pp 1827-1834, issn 0167-7152, 8 p.Article

Extending save and PHDJUNLONG ZHAO; XINGZHONG XU; JIANJUN MA et al.Communications in statistics. Theory and methods. 2007, Vol 36, Num 5-8, pp 1591-1606, issn 0361-0926, 16 p.Article

Bayesian Inference for the Precision Matrix for Scale Mixtures of Normal DistributionsVEE MING NG.Communications in statistics. Theory and methods. 2012, Vol 41, Num 22-24, pp 4407-4412, issn 0361-0926, 6 p.Article

Constructing priors based on model size for nondecomposable Gaussian graphical models: A simulation based approachCARTER, Christopher K; WONG, Frederick; KOHN, Robert et al.Journal of multivariate analysis. 2011, Vol 102, Num 5, pp 871-883, issn 0047-259X, 13 p.Article

Tail order and intermediate tail dependence of multivariate copulasLEI HUA; JOE, Harry.Journal of multivariate analysis. 2011, Vol 102, Num 10, pp 1454-1471, issn 0047-259X, 18 p.Article

Asymptotics of the norm of elliptical random vectorsHASHORVA, Enkelejd.Journal of multivariate analysis. 2010, Vol 101, Num 4, pp 926-935, issn 0047-259X, 10 p.Article

Characterizations of Bivariate and Multivariate Life Distributions Based on Reciprocal SubtangentROY, Dilip; ROY, Rishideep.Communications in statistics. Theory and methods. 2010, Vol 39, Num 1-2, pp 158-169, issn 0361-0926, 12 p.Article

Rank test for heteroscedastic functional dataHAIYAN WANG; AKRITAS, Michael G.Journal of multivariate analysis. 2010, Vol 101, Num 8, pp 1791-1805, issn 0047-259X, 15 p.Article

WEIGHTED HALFSPACE DEPTHHLUBINKA, Daniel; KOTIK, Lukáš; VENCALEK, Ondřej et al.Kybernetika. 2010, Vol 46, Num 1, pp 125-148, issn 0023-5954, 24 p.Article

ON A PARAMETRIZATION OF POSITIVE SEMIDEFINITE MATRICES WITH ZEROSDRTON, Mathias; YU, Josephine.SIAM journal on matrix analysis and applications. 2010, Vol 31, Num 5, pp 2665-2680, issn 0895-4798, 16 p.Article

Penalized high-dimensional empirical likelihoodCHENG YONG TANG; CHENLEI LENG.Biometrika. 2010, Vol 97, Num 4, pp 905-919, issn 0006-3444, 15 p.Article

  • Page / 12